MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE PERINATAL; SYSTEM, MONITORING, PERINATAL

PHILIPS MEDICAL SYSTEMS INTELLISPACE PERINATAL; SYSTEM, MONITORING, PERINATAL
Model Number INTELLISPACE PERINATAL K LARGE ARCH.
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis was performed by remote service engineer (rse) personnel which included logging in remotely and reviewed the pc configuration.The rse noticed that audible alarms were not enabled on the hl7 server.Verified alarm defaults and confirmed that real-time alerting was properly configured.Requested the customer to enable audible alarms; however, they were still not hearing any alerts.Checked system uptime and found the internal server had been running for 330 days, while the hl7 server had been up for 32 minutes.Recommended a reboot of the internal server.Customer approved the reboot.After the restart, the customer restarted the hl7 server, and audible alarms were successfully restored.Based on the results of the information available, the product was confirmed to be operating per specifications, and the cause of the reported problem is unknown.The customer rebooted the internal server, which resolved the alarm issue.A review of the service history for this device shows the problem has not been reported again for this device.
 
Event or Problem Description
Philips received a complaint on an intellispace perinatal k large arch.Indicating that they are not receiving heartrate alarms.The device was in use on a patient at time of event; there was no adverse event reported.

Brand Name
INTELLISPACE PERINATAL
Common Device Name
SYSTEM, MONITORING, PERINATAL
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25156625
Report Number9610816-2026-100922
Device Sequence Number15797361
Product Code HGM
UDI-Device Identifier00884838084483
UDI-Public(01)00884838084483(10)K.00.11
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K173941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLISPACE PERINATAL K LARGE ARCH.
Device Catalogue Number867061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown